# SDR ABXA20200803159

- Difficulty date: August 4, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 64,284 hours, 43,882 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 8221033100
- Part serial: 742
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LOWER EICAS SCREEN WOULD NOT DISPLAY THE FLIGHT CONTROL PAGE.  AIRCRAFT WAS GROUNDED.
